Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal spotting while on a birth control pill?

My daughter had her last period on 11/15/17 and has missed her last 2 periods. She has a 5 month old daughter and is not on birth control. She says she does not feel pregnant and has had extremely light spotting when she is supposed to start since the 11/15/17 period. She has taken 2 pregnancy test and both time the results were negative. Is there a possibility she could be pregnant?
Wed, 25 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Brestfeeding acts as a natural contraceptive and prevents her to release ova. So no cycle. As long as breastfeeding is there, cycle may not occur.

Still have doubt, please consult your gynecologist WHO will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Iam a 53 year old female, iam on birth control. I take a b/c pill the whole month, estrigen the whole time. About a week ago I started spotting and...